# SDR 2001UALA00571

- Difficulty date: April 23, 2001
- Submitted: May 2, 2001
- Operation: Air carrier
- Aircraft: N7258U
- Make and model: Boeing 727222
- Aircraft serial: 21405
- Aircraft time: 66,564 hours, 38,181 cycles
- Engine: Pwa JT8D15
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 SLAT ACTUATOR INBOARD RIB IS CRACKED.  REPAIRED PER SM OR 70-57-56-01-AR5.  MAJOR REPAIR ACCOMPLISHED.
